# SDR CA141024006

- Difficulty date: October 1, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwc PW127G
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, THE NR 2 ENGINE SUDDENLY SHUTDOWN.  AFTER THE ENGINE SHUTDOWN, THE CREW RESTARTED THE ENGINE, WITHOUT ANY PROBLEM, AND CONTINUED THE FLIGHT.  TWO MORE FLIGHTS WERE PERFORMED THE SAME DAY WITHOUT ANY OCCURRENCE.
